Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2035 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 3, 1976, pp. 777–800
DOI: 10.2977/prims/1195190378

Published online: 1976-09-30

Linear Transformation of Quasi-Invariant Measures

Hiroaki Shimomura[1]

(1) Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Shimomura Hiroaki: Linear Transformation of Quasi-Invariant Measures. Publ. Res. Inst. Math. Sci. 12 (1976), 777-800. doi: 10.2977/prims/1195190378